Hi! Im sorry you are suffering with these. I can say that I know how you feel! I have bad PVCs that take my breath away and cause me pain and anxiety. I wish I knew if there was a way to help these, but from what I understand...meds and ablation(extreme cases) are the only treatment besides lifestyle changes. I am on a beta blocker for mine which has reduced them a lot but not gotten rid of them. I google the med u are on and here are the side effects:
The most common side effects are related to the skin and include rash, itching, hives, abnormal hair loss, and skin pigmentation. Other common side effects are swelling, nausea, vomiting, heartburn, loss of taste, joint or muscle aches, numbness and headache.(medicinenet)
So it looks like your symptoms are more related to your condition than the med.
and it looks like a beta blocker would interact with this med. so that is not a treatment option for you. But u may talk with your Dr. and see what he says about treatment. The med u are on takes a little while to take full effect so waiting to see if it helps you might be a good option too.
Here is a list of symtoms for hyperthyrodism in case you don't have them already.
There are both classic and subtle symptoms of hyperthyroidism,
a. Classic symptoms include:
1. Rapid pulse rate
5. Weight loss
6. Tremors of the hands and tongue
7. Frequent bowel movements
8. Hair loss
b. Subtle symptoms of hyperthyroidism are:
1. Infertility in men and women
2. Irregular heart rate (in men and women over age 50)
4. Muscle cramps
Good Luck and if ya ever need to talk...message me!
Just know that you are not alone in this and others do know how you feel...we are suffering together! Have a good night!:)